Global well-posedness for the critical 2D dissipative quasi-geostrophic equation

Published

Journal Article (Review)

We give an elementary proof of the global well-posedness for the critical 2D dissipative quasi-geostrophic equation. The argument is based on a non-local maximum principle involving appropriate moduli of continuity. © 2006 Springer-Verlag.

Full Text

Duke Authors

Cited Authors

  • Kiselev, A; Nazarov, F; Volberg, A

Published Date

  • March 1, 2007

Published In

Volume / Issue

  • 167 / 3

Start / End Page

  • 445 - 453

International Standard Serial Number (ISSN)

  • 0020-9910

Digital Object Identifier (DOI)

  • 10.1007/s00222-006-0020-3

Citation Source

  • Scopus